# SDR TWAA9814504

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54334
- Make and model: Boeing 727231
- Aircraft serial: 20461
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FUSELAGE ON RT SIDE PELLOWING, PULLED, AND POPPED RIVET HEADS AT STA 660, S28R AND 28L.  CORROSION REMOVED, INSTALLED DOUBLER OVER AREA OF SKIN THAT WAS BEYOND LIMITS OF CORROSION REMOVAL.  ALSO, INCORPORATED EXISTING REPAIR PER SRM 53-30-3 PAGE 5.
